# SDR SWAA2024092024811

- Difficulty date: August 10, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP LT AND RT SIDE AT PASSENGER CABIN 2024-489244<[01] REPLACED PHOTOLUMINESCENT STRIP LT AND RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-15-400-802;[02] REPLACED PHOTOLUMINESCENT STRIP LT AND RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-15-400-802
